Quantum Invariant for Torus Link and Modular Forms

Research output: Contribution to journalArticle

22 Citations (Scopus)

Abstract

We consider an asymptotic expansion of Kashaev's invariant or of the colored Jones function for the torus link T(2, 2m). We shall give q-series identity related to these invariants, and show that the invariant is regarded as a limit of q being N-th root of unity of the Eichler integral of a modular form of weight 3/2 which is related to the su(2)m-2 character.

Original languageEnglish
Pages (from-to)403-426
Number of pages24
JournalCommunications in Mathematical Physics
Volume246
Issue number2
DOIs
Publication statusPublished - Apr 1 2004
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Statistical and Nonlinear Physics
  • Mathematical Physics

Fingerprint Dive into the research topics of 'Quantum Invariant for Torus Link and Modular Forms'. Together they form a unique fingerprint.

  • Cite this